# SDR GTIA201311211041

- Difficulty date: November 21, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 30,783 hours, 14,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS CAME ON WHEN NR 2 ENGINE WAS SHUTDOWN AND STAYED ON.  NO POWER INTERUPTION NOTED.  PERFORMED OPS TEST IAW AMM.  TEST PASS, NO FAULTS RECORDED.
